Low E2 With No AI

McBeavy

New Member
I've been on TRT for 4 years years. 49yo, good physical shape, clean diet, lifts 4-5X a week. Took a while to dial my protocol in but I've found 50mg T.Cyp twice a week, 300iu HCG 3X/week, and no AI and this protocol has worked pretty decent.

However, about three months back, I started noticing I wasn't feeling as good...lack of energy, poor sleep quality, not much appetite, anxiety, and what seemed to be water weight loss. I assumed it was just life and waited it out.

It didn't get better so I made an appointment with my doc and she ran labs (was due to see her in June).

TT: 351 (300-890 ng/dL)
FT: 108 (47-244 pg/mL)
E2: 11 (<61 pg/mL) This is non-sensitive; I know it should be, asked but doc runs standard.

None of these numbers make any sense, especially low E2, which would explain the symptoms I've been having. For reference, labs from 12/28/2020:

TT: 821 (300-890 ng/dL)
FT: 235 (47-244 pg/mL)
E2: 28 (<61 pg/mL)

Any ideas on what may have caused this?

Thanks!
 

McBeavy

New Member
I've been on TRT for 4 years years. 49yo, good physical shape, clean diet, lifts 4-5X a week. Took a while to dial my protocol in but I've found 50mg T.Cyp twice a week, 300iu HCG 3X/week, and no AI and this protocol has worked pretty decent.

However, about three months back, I started noticing I wasn't feeling as good...lack of energy, poor sleep quality, not much appetite, anxiety, and what seemed to be water weight loss. I assumed it was just life and waited it out.

It didn't get better so I made an appointment with my doc and she ran labs (was due to see her in June).

TT: 351 (300-890 ng/dL)
FT: 108 (47-244 pg/mL)
E2: 11 (<61 pg/mL) This is non-sensitive; I know it should be, asked but doc runs standard.

None of these numbers make any sense, especially low E2, which would explain the symptoms I've been having. For reference, labs from 12/28/2020:

TT: 821 (300-890 ng/dL)
FT: 235 (47-244 pg/mL)
E2: 28 (<61 pg/mL)

Any ideas on what may have caused this?

Thanks!
Anyone?
 

Gman86

Member
Where are u getting ur test and HCG from? Did u have labs done the same time post injection as he labs previously? Either u tested at a very different point post injection, or ur test and HCG and/or very underdosed
 

McBeavy

New Member
Where are u getting ur test and HCG from? Did u have labs done the same time post injection as he labs previously? Either u tested at a very different point post injection, or ur test and HCG and/or very underdosed
I get both from Empower pharmacy and have never had an issue before with them.

Both labs were at trough (I shoot every 3.5 days). I'm leaning towards the Test Cyp either lost its potency or was questionable to begin with.
 

Vince

Super Moderator
I've been on TRT for 4 years years. 49yo, good physical shape, clean diet, lifts 4-5X a week. Took a while to dial my protocol in but I've found 50mg T.Cyp twice a week, 300iu HCG 3X/week, and no AI and this protocol has worked pretty decent.

However, about three months back, I started noticing I wasn't feeling as good...lack of energy, poor sleep quality, not much appetite, anxiety, and what seemed to be water weight loss. I assumed it was just life and waited it out.

It didn't get better so I made an appointment with my doc and she ran labs (was due to see her in June).

TT: 351 (300-890 ng/dL)
FT: 108 (47-244 pg/mL)
E2: 11 (<61 pg/mL) This is non-sensitive; I know it should be, asked but doc runs standard.

None of these numbers make any sense, especially low E2, which would explain the symptoms I've been having. For reference, labs from 12/28/2020:

TT: 821 (300-890 ng/dL)
FT: 235 (47-244 pg/mL)
E2: 28 (<61 pg/mL)

Any ideas on what may have caused this?

Thanks!
Maybe your labs are wrong. I would re-take your labs and get the right estradiol test.
 

ERO

Member
That sure looks like a "watered down" Test. From the pharmacy I mean, not your dosing which has not changed.

A set of bad labs would not account for your feeling like TRT is no longer working.
 

Jason Sypolt

Administrator
Talk to your doctor about injecting 3-4 times per week instead of twice and consider a thyroid panel: FT3, FT4, TSH, RT3. This happened to me as my SHBG decreased.

if you are taking any other anabolics or have an undiagnosed/untreated thyroid issue then that will cause problems. TRT is not a set and forget therapy.
 

McBeavy

New Member
Talk to your doctor about injecting 3-4 times per week instead of twice and consider a thyroid panel: FT3, FT4, TSH, RT3. This happened to me as my SHBG decreased.

if you are taking any other anabolics or have an undiagnosed/untreated thyroid issue then that will cause problems. TRT is not a set and forget therapy.
Nothing other than test cyp and HCG. Also, my SHBG sits around 25-28. I had a full thyroid panel aalmost a year ago and it was fine.
 

Nocalves

New Member
Talk to your doctor about injecting 3-4 times per week instead of twice and consider a thyroid panel: FT3, FT4, TSH, RT3. This happened to me as my SHBG decreased.

if you are taking any other anabolics or have an undiagnosed/untreated thyroid issue then that will cause problems. TRT is not a set and forget therapy.
How did you solve low SHBG? Just more frequent dosage? Did it help?
 

McBeavy

New Member
I didn't want to leave this thread hanging. I ended up calling my doc, explaining to her I believed the test cyp. was suspect. She actually agreed, called in a script for 4 1mL bottles at a local pharmacy. After injecting, I feel markedly better. Pretty sure it's not placebo, as I've been doing TRT for a while and not a novice at it. I should know pretty definitively in a few more weeks. Big thanks to the forum for the assistance!
 
I get both from Empower pharmacy and have never had an issue before with them.

Both labs were at trough (I shoot every 3.5 days). I'm leaning towards the Test Cyp either lost its potency or was questionable to begin with.

Honestly I would do whatever you can to continue with the pharmacy brand, and avoid the compounders bc now you will always have the question in the back of your mind.
 

McBeavy

New Member
Honestly I would do whatever you can to continue with the pharmacy brand, and avoid the compounders bc now you will always have the question in the back of your mind.

Yes, I'm feeling better by the day and have no doubts the test cyp was bad or at least "underpowered". I told my doc to cancel the refill with the compounder and want only my local pharmacy brand. She agreed without any issue.

Funny thing is I never had this issue before. I went with the compounder because it was a little cheaper.
 
Yes, I'm feeling better by the day and have no doubts the test cyp was bad or at least "underpowered". I told my doc to cancel the refill with the compounder and want only my local pharmacy brand. She agreed without any issue.

Funny thing is I never had this issue before. I went with the compounder because it was a little cheaper.

The compounders really are nowhere near the Pharma brands. 2 bottles ago I received a vial from a compounder in Texas called Thousand Oaks and the vial crashed every time. I had to reheat the vial every single time to dissolve the crystals. Good UG labs probably do a better job.
 

Online statistics

Members online
7
Guests online
5
Total visitors
12

Latest posts

Top